MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; BOLT,NUT,WASHER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; BOLT,NUT,WASHER
Model Number 219.99
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent removal of pelvic hardware due to pain.Two (2) fully threaded cannulated screws and two (2) 13.0mm washers were reported to have an unknown issue.Surgical procedure was successfully completed with a delay of unspecified amount of time.Patient outcome was not known.This report is for one (1) 13.0mm washer this is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 3 of 4 for (b)(4).

Brand Name
WASHER 13.0MM
Common Device Name
BOLT,NUT,WASHER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7644097
Report Number2939274-2018-52671
Device Sequence Number2412421
Product Code HTN
UDI-Device Identifier10886982156297
UDI-Public(01)10886982156297
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
PREAD
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number219.99
Device Catalogue Number219.99
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date07/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR